# SDR WX0A2024061232067

- Difficulty date: June 11, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N282NV
- Make and model: Airbus A320-214
- Aircraft serial: 2875
- Aircraft time: 51,610 hours, 20,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 LOWER EXIT SIGN LIGHT INOP / PERFORMED OPS TEST OF THE EMERGENCY LIGHTING IN THE CABIN AS PER A320 AMM 33-51-00-710-007-A. OPS CHECK GOOD AT THIS TIME, NO DISCREPANCIES NOTED."
